Sharp bounds for the Jensen divergence with applications

[thumbnail of Dragomir_775.pdf]
Dragomir_775.pdf - Published Version (335kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Dragomir, Nicoleta and Sherwell, D (2014) Sharp bounds for the Jensen divergence with applications. Miskolc Mathematical Notes, 15 (1). 63 - 85. ISSN 1787-2405

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.18514/MMN.2014.775
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords analysis of diversity; cluster analysis; bounded variation; probability distribution
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login